The Little Ice Age
Bibliographic Data
| ID | 4837445 |
|---|---|
| Authors | John R Mather, Jean M Grove |
| Year | 1989 |
| Volume | 79 |
| Issue | 3 |
| Pages | 387 |
| Publication date | 1989-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/215601 |
| OpenAlex | W2317411536 |
| Language | EN |
Geography · Glacial period · Ice age · Physical geography · Canadian Identity and History · Geology · Indigenous Studies and Ecology · Paleontology · Polar Research and Ecology
| Highly cited | No |
|---|